# SDR SIMA20130127004

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,706 hours, 29,722 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2759 THE CREW REPORTED THAT DURING THE HYDRAULIC FLIGHT CONTROL CHECK NR 2 HYD RIGHT RUDDER DIFFICULT TO PUSH FORWARD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  BLED RUDDER SYSTEM NR 1 AND SYSTEM NR 2 IAW EMB 145 AMM 27-22-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
